Ramipril and Blood testosterone free decreased - from FDA reports
Blood testosterone free decreased is reported only by a few people who take Ramipril. We study 51,451 people who have side effects while taking Ramipril from FDA and social media. Among them, 2 have Blood testosterone free decreased. Find out below who they are, when they have Blood testosterone free decreased and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Ramipril has active ingredients of ramipril. It is often used in high blood pressure. (latest outcomes from Ramipril 53,761 users)
Blood Testosterone Free Decreased
Blood testosterone free decreased has been reported by people with blood testosterone decreased, androgenetic alopecia, pain, diabetes, high blood pressure (latest reports from 102 Blood testosterone free decreased patients).
On Feb, 21, 2017
51,451 people reported to have side effects when taking Ramipril.
Among them, 2 people (0.0%) have Blood Testosterone Free Decreased
Number of reports submitted per year:
Gender of people who have Blood Testosterone Free Decreased when taking Ramipril *:
- female: 0.0 %
- male: 100 %
Age of people who have Blood Testosterone Free Decreased when taking Ramipril *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 100 %
- 50-59: 0.0 %
- 60+: 0.0 %
Top conditions involved for these people *:
- Hepatitis C (2 people, 100.00%)
Top co-used drugs for these people *:
- Rebetol (2 people, 100.00%)
Top other side effects for these people *:
- Muscle Aches (2 people, 100.00%)
- Laboratory Test Abnormal (2 people, 100.00%)
- Hypopituitarism (2 people, 100.00%)
- Gastric Ulcer (2 people, 100.00%)
- Anaemia Macrocytic (2 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Blood testosterone free decreased when taking Ramipril?
- Check symptoms - is blood testosterone free decreased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Ramiprila b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Blood testosterone free decreasedBlood testosterone free decreased
Could your condition cause Blood testosterone free decreasedBlood testosterone free decreased
Can you answer these questions?
Hi I'm 70 and taking Ramipril 10mg every evening I've lot of sweating during the night Then I drink a bit more at night to not being dehydrated and avoid nasty liquid diarrhoea Is the sweating linked to Ramipril?
You may be interested in these reviews
I started taking 2.5 mg Ramipril for elevated BP last October and noticed a high pitched ringing in my ears all day every 3 days.I did not put 2 and 2 together because i had a bout with T a few years back . Anyway , my BP was not going down so my cardiologist upped my ramipril to 5mg last ...
I was taking losartan, and have had hair loss for high blood pressure. My doctor has just prescribed Ramipril instead. She gave me some literature that says that ramipril does not cause hair loss, but I've found just the opposite information. I'm afraid that switching to a new drug might ...
I had a urolift procedure done to help with bph. The procedure was successful until my urologist suggested to stop takin g tamsulosin. That is when all previous symptoms came back: weak stream, start stop problems, Urin retention etc. I restarted tamsulosin and the symptoms subsided, however, ...
Type 2 Diabetes. On Lipitor and Ramapril. Itching since May. Bloods ok. Feels like someone is hitting me with a nettle. Sweating a lot which seems to make itching worse. Just want to know what is wrong.